# SDR SWAA2019090436579

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,531 hours, 45,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT 156 AFT EMERGENCY LIGHT INOP.  R&R BATTERY PACK PER AMM.
